algebra universalis

, Volume 44, Issue 3–4, pp 379–382

Strong semimodular lattices and Frankl's conjecture

  • Tetsuya Abe

DOI: 10.1007/s000120050195

Cite this article as:
Abe, T. Algebra univers. (2000) 44: 379. doi:10.1007/s000120050195

Abstract.

In this paper, we show that Frankl's conjecture holds for strong semimodular lattices. The result is the first step to deal with the case of upper semimodular lattices.

Key words and phrases:Strong semimodular lattices, Frankl's conjecture. 

Copyright information

© Birkhäuser Verlag Basel, 2000

Authors and Affiliations

  • Tetsuya Abe
    • 1
  1. 1.Department of Computational Intelligence and Systems Science, Interdisciplinary Graduate School of Science and Engineering, Tokyo Institute of Technology, 4259, Nagatsuta, Midori-ku, Yokohama, 226-8502, Japan, e-mail: abe@nkn.dis.titech.ac.jpJP

Personalised recommendations